No Cover Image

Journal article 1044 views

Razumikhin-Type Theorems on Exponential Stability of SDDEs Containing Singularly Perturbed Random Processes

Junhao Hu, Xuerong Mao, Chenggui Yuan Orcid Logo

Abstract and Applied Analysis, Volume: 2013, Pages: 1 - 12

Swansea University Author: Chenggui Yuan Orcid Logo

Full text not available from this repository: check for access using links below.

DOI (Published version): 10.1155/2013/854743

Published in: Abstract and Applied Analysis
Published: 2013
URI: https://cronfa.swan.ac.uk/Record/cronfa22789
Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Start Page: 1
End Page: 12